# SDR VJ12004F00000

- Difficulty date: June 4, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N414KB
- Make and model: Gulstm 200
- Aircraft serial: 022
- Engine: Pwa PW306B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 2660005520
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE THRUST REVERSER ASSY HAS STIFFNER ANGLES THAT GO AROUND THE BARREL.  THE POINT WHERE THE ANGLE ATTACHES IS CRACKED AT ONE LOCATION.  SEVERAL OTHER THRUST REVERSER ASSY WERE EVALUATED ON AIRCRAFT IN HOUSE AND NO CRACKS WERE NOTED.  IT APPEARS THAT THE ANGLE IN QUESTION WAS PRELOADED AND DRAWN DOWN TO THE CARRIAGE RATHER THAN BEING SHIMMED.
